# SDR DALA2022030401395

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 , FWD CARGO DOOR CUT OUT OUTER CHORD FOUND CORROSION AT STA590,RBL40, CORRECTIVE ACTION: THE REWORKED AREA BLEND OUT REPAIR,COMPARED AND COMPLIED WITH ERA:596686-14. (2143254)
